# SDR UALA2012101805952

- Difficulty date: October 18, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 51,146 hours, 20,231 cycles
- Engine: Iae V2522A5
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Part number: 8T031W208T032B20
- Condition: Shorted
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REV FAULT LEFT ENGINE.  PARTIALLY COMPLETED FOUND SHORT FROM 4004VC PIN 6 TO 4000VC PIN 9, CAN ONLY SEE SHORT TO GROUND WITH THE MEGGER.  REF AWM 71-51-11 AND TSM 78-30-00-810-8 37-B. ACP WIRE CHK ON RT UPPER ACTUATOR REF. TSM 78-30-00-810-80 -A AND FOUND NO DEFECTS.  REPLACED WIRES 8T031W20 AND 8T032B20.  TERMINATED PINS 6&7 AND ASSEMBLED CONN 4004VC. REF WD 71-51-11. CONN 4004VC NEEDS TO BE TERMINATED AND ASSEMBLED.  FINISHED INSTALLING NEW WIRE.
